American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45G10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Piotr Maćkowiak. A counterexample to Ljamin's theorem. Proc. Amer. Math. Soc. 142 (2014) 1773-1776.
Abstract, references, and article information   
View Article: PDF

[2] Wenxian Shen and Aijun Zhang. Stationary solutions and spreading speeds of nonlocal monostable equations in space periodic habitats. Proc. Amer. Math. Soc. 140 (2012) 1681-1696. MR 2869152.
Abstract, references, and article information   
View Article: PDF

[3] Kurt Bryan and Michael S. Vogelius. Precise bounds for finite time blowup of solutions to very general one-space-dimensional nonlinear Neumann problems. Quart. Appl. Math. 69 (2011) 57-78. MR 2807977.
Abstract, references, and article information
View Article: PDF

[4] Jack Carr and Adam Chmaj. Uniqueness of travelling waves for nonlocal monostable equations. Proc. Amer. Math. Soc. 132 (2004) 2433-2439. MR 2052422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hans U. Boden and Andrew Nicas. Universal Formulae for SU$(n)$ Casson Invariants of Knots. Trans. Amer. Math. Soc. 352 (2000) 3149-3187. MR 1695018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jin Qi-nian. On the iteratively regularized Gauss-Newton method for solving nonlinear ill-posed problems . Math. Comp. 69 (2000) 1603-1623. MR 1680887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Ait Taleb and E. Hanebaly. A fixed point theorem and its application to integral equations in modular function spaces. Proc. Amer. Math. Soc. 128 (2000) 419-426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. Ait Taleb and E. Hanebaly. A fixed point theorem and its application to integral equations in modular function spaces. Proc. Amer. Math. Soc. 127 (1999) 2335-2342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Tiziana Cardinali and Nikolaos S. Papageorgiou. Hammerstein integral inclusions in reflexive Banach spaces. Proc. Amer. Math. Soc. 127 (1999) 95-103. MR 1610932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Donal O'Regan. Integral inclusions of upper semi-continuous or lower semi-continuous type. Proc. Amer. Math. Soc. 124 (1996) 2391-2399. MR 1342037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Donal O'Regan. Integral equations in reflexive Banach spaces and weak topologies. Proc. Amer. Math. Soc. 124 (1996) 607-614. MR 1301043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Sunil Kumar. Superconvergence of a collocation-type method for simple turning points of Hammerstein equations . Math. Comp. 50 (1988) 385-398. MR 929543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Sunil Kumar and Ian H. Sloan. A new collocation-type method for Hammerstein integral equations . Math. Comp. 48 (1987) 585-593. MR 878692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] F. Comets, Th. Eisele and M. Schatzman. On secondary bifurcations for some nonlinear convolution equations . Trans. Amer. Math. Soc. 296 (1986) 661-702. MR 846602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Klaus Höllig and John A. Nohel. A nonlinear integral equation occurring in a singular free boundary problem . Trans. Amer. Math. Soc. 283 (1984) 145-155. MR 735412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mats Gyllenberg. A note on continuous dependence of solutions of Volterra integral equations . Proc. Amer. Math. Soc. 81 (1981) 546-548. MR 601726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] P. N. Srikanth and M. C. Joshi. Existence theorems for generalized Hammerstein equations . Proc. Amer. Math. Soc. 78 (1980) 369-374. MR 553379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Olof J. Staffans. A Volterra equation with square integrable solution . Proc. Amer. Math. Soc. 78 (1980) 213-217. MR 550496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Lawrence M. Graves. Implicit functions and differential equations in general analysis . Trans. Amer. Math. Soc. 29 (1927) 514-552. MR 1501403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1